UZH-Logo

Maintenance Infos

Über den regulären Ort in ausgezeichneten Ringen


Brodmann, M; Rotthaus, C (1980). Über den regulären Ort in ausgezeichneten Ringen. Mathematische Zeitschrift, 175(1):81-85.

Citations

5 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:noetherian universally catenary G-ring; excellent ring
Language:German
Date:1980
Deposited On:29 Oct 2009 17:18
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5874
Additional Information:
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01161384
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0175&DMDID=dmdlog15

Download

Full text not available from this repository.
View at publisher

Author Collaborations